# SDR IPXA2015122397039

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 66,938 hours, 13,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD CABLE BROKEN.   R & R DRIVE CABLE REF AMM 52-11-03-400-801.
